# SDR SWAA961286

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST AFTER PUSHBACK, PASSENGER AND F/A NOTED A BURNING SMELL AT AFT GALLEY AREA.  OPENED AND INSPECTED AFT AREA PLUS, RAN ENGINES, AND TURNED OFF APU.  SMELL DISSIPATED, CONTINUED UNDER MEL.
